Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 5, 2011Cecil County, Kent County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2011, 10:06 PM EDT for Cecil County, Kent County, Maryland. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 10:06 PM EDT (02:06 UTC)
Expired
Jun 5, 2011, 11:00 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly

Counties Cecil County, MD, Kent County, MD

The radar

The Dover AFB radar (KDOX), 99 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWUS81 KPHI 060206
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN JUN 5 2011

MDZ008-012-015-PAZ067-060300-
CECIL MD-CHESTER PA-KENT MD-QUEEN ANNE'S MD-
1006 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...KENT AND QUEEN
ANNE'S COUNTIES...

AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF ELKTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR WEST NOTTINGHAM...RISING SUN
AROUND 1015 PM...WOODLAWN...WOODLAWN AROUND 1030 PM...HOLLYWOOD BEACH
AROUND 1045 PM AND KENNEDYVILLE AROUND 1100 PM.

WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL ARE POSSIBLE WITH THIS 
STORM.

LAT...LON 3973 7615 3975 7610 3986 7602 3986 7600
      3927 7583 3923 7618 3933 7619 3938 7611
      3938 7607 3945 7600 3946 7602 3953 7599
      3956 7610 3968 7622 3973 7622

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:29 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 5, 9:29 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT SUN JUN 5 2011

.SYNOPSIS...
WEAK HIGH PRESSURE IS FORECAST TO INFLUENCE OUR REGION DURING
MUCH OF THE NEW WEEK. A FRONTAL BOUNDARY FROM THE NORTHWEST IS
EXPECTED TO DROP INTO OUR REGION ON FRIDAY AND IT SHOULD REMAIN IN
OUR VICINITY OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE LAST OF THE WIDELY SCATTERED CONVECTION TO MOVING THROUGH
SOUTH CENTRAL AND SOUTHEAST PENNSYLVANIA LATE THIS EVENING...WITH
ISOLATED SHOWERS ACROSS THE LEHIGH INTO THE PHILADELPHIA METRO
AREA. THE BEST INSTABILITY LEFT OVER FROM THE AFTERNOON HEATING
RESIDES ACROSS SOUTH CENTRAL PENNSYLVANIA...AND THE LAST OF THE
CONVECTION IS FOLLOWING THE INSTABILITY EDGE. FURTHER NORTH...THE
AIRMASS IS STABLE...AND THE LOWER LEVELS ARE STABILIZING NOW (AS
PATCHY FOG BEGIN TO FORM).

THE LAST OF THE CONVECTION SHOULD DROP INTO NORTHEAST MARYLAND IN
THE NEXT 2 OR 3 HOURS...AND THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS WILL BE INCLUDED HERE. FURTHER NORTH AND EAST...WITH
THE LOWER LEVEL STABILIZING AND THE MID LEVEL SHORT WAVE PASSING
THE REGION NOW...THE ISOLATED ACTIVITY SHOULD BE TRENDING DOWN.

THE LATEST HIGH RESOLUTION MODEL RUN SHOWS ACTIVITY DEVELOPING
ACROSS NORTHEAST NEW JERSEY LATER TONIGHT AND MOVING SOUTH WITH
THE MID LEVEL FLOW. CONSIDERING HOW STABLE THE AIRMASS WILL BECOME
BY THEN...IT SEEMS UNLIKELY THAT MUCH WILL REDEVELOP LATER
TONIGHT. A SLIGHT CHANCE OF SHOWERS WILL CONTINUE TO BE MENTIONED
FOR EASTERN NEW JERSEY AND THE NEARBY COASTAL WATERS...BUT FOR NOW
THAT SHOULD DO IT.

SKIES SHOULD BECOME PARTLY CLOUDY WITH THE PASSING OF THE SHORT
WAVE. THE DRIER AIR ON THE BACK SIDE OF THE SURFACE TROUGH
ASSOCIATED WITH THE SHORT WAVE SHOULD GET INTO WESTERN AREAS LATER
TONIGHT...BUT NOT BEFORE SOME PATCHY FOG DEVELOPS (AS IT IS TRYING
NOW). THIS WILL BE INCLUDED IN THE FORECAST FOR A TIME TONIGHT.
OVERALL...TEMPERATURES SEEM TO BE IN LINE FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
FROM MONDAY THROUGH TUESDAY NIGHT, A MID LEVEL LOW IS FORECAST TO
LINGER OVER THE WESTERN NORTH ATLANTIC AS A MID LEVEL HIGH REMAINS
OVER THE SOUTH CENTRAL STATES. AS A RESULT, OUR REGION WILL BE
UNDER A NORTHWEST FLOW. ON WEDNESDAY, THE LOW IS EXPECTED TO DRIFT
FARTHER OUT TO SEA WITH THE RIDGE EXPANDING NORTHEASTWARD TOWARD
OUR REGION.

MONDAY SHOULD BE A DRY DAY IN MUCH OF EASTERN PENNSYLVANIA, NEW
JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. HOWEVER, A LINGERING
BOUNDARY MAY TOUCH OFF ISOLATED RAIN SHOWERS AND AFTERNOON
THUNDERSTORMS. AS A RESULT, WE WILL KEEP THE SLIGHT CHANCE POPS IN
THE FORECAST.

A WEAK MID LEVEL SHORT WAVE IS EXPECTED TO DROP OVER OUR REGION
ON TUESDAY AFTERNOON. THE 1200 UTC GUIDANCE IS SUGGESTING SLIGHT
CHANCE POPS FOR OUR NORTHERN AND CENTRAL COUNTIES AT THAT TIME.

AS THE RIDGE BEGINS TO BUILD TOWARD OUR REGION ON WEDNESDAY,
TEMPERATURES AT 850 HPA ARE EXPECTED TO RISE NEAR +20C. IT APPEARS
AS THOUGH MOST OF OUR FORECAST AREA WILL REACH THE LOWER 90S ON
WEDNESDAY AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MID-LEVEL RIDGING CENTERED OVER THE SOUTHEAST PORTIONS OF THE
COUNTRY WEDNESDAY NIGHT INTO THURSDAY WILL EVENTUALLY PUSH FURTHER
SOUTH AS A CUTOFF LOW MOVES SOUTH FROM EASTERN CANADA...BEFORE
MOVING OVER THE COASTAL WATERS OF NOVA SCOTIA LATER IN THE
WEEKEND. THIS BASICALLY MEANS THE HOT PATTERN SETTING ITSELF UP
FOR MIDWEEK WILL END BY THE END OF THE WORK WEEK. AT THE SURFACE,
A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION FROM THE WEST
THURSDAY NIGHT AND FRIDAY BEFORE BECOMING QUASI-STATIONARY JUST TO
OUR SOUTH SATURDAY AND SUNDAY. SO THE LONG-TERM PERIOD WILL BEGIN
HOT, THEN TURN MORE SEASONABLE AFTER SHOWERS AND THUNDERSTORMS
MOVE THROUGH THE AREA LATER THURSDAY AND FRIDAY. THE PROSPECT FOR
SHOWER ACTIVITY NEXT WEEKEND WILL DEPEND ON HOW FAR SOUTH THE COLD
FRONT MOVES. RIGHT NOW IT APPEARS IT WILL BE FAR ENOUGH SOUTH SO
AS NOT TO PRODUCE ANY RAIN ACTIVITY FOR THE MOUNT HOLLY SERVICE
AREA NORTH AND WEST OF THE I-95 CORRIDOR, BUT THERE COULD BE SOME
BRIEF SHOWER ACTIVITY IN FAR SOUTHERN NEW JERSEY AND THE DELMARVA.

FOR THE GRIDS, SIDED WITH HPC GUIDANCE EXCEPT FOR TEMPERATURE
WHICH WERE SHAVED DOWN JUST A BIT ON THU AND FRI TO ACCOUNT FOR
INCREASED CLOUD COVER.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A CB GROUP WAS INCLUDED AT RDG AND ABE TILL 02Z TO ACCOUNT FOR THE
POSSIBILITY OF THUNDERSTORMS MOVING ACROSS OR NEAR THOSE TWO
AIRPORTS THROUGH THE EVENING HOURS. OTHERWISE VFR CONDITIONS ARE
EXPECTED THROUGH THE MAJORITY OF THE TAF PERIOD. HOWEVER, THERE
COULD BE SOME MVFR AND EVEN SOME LOCAL IFR CONDS TONIGHT AS LOW
LEVEL MOISTURE INCREASES IN RESPONSE TO THE FRONT. CONFIDENCE IS
LOW ON THE IFR, SO WILL NOT INDICATE ANYTHING LOWER THAN MVFR
ATTM. CONDS WILL IMPROVE SHORTLY AFTER DAYBREAK ON MONDAY TO VFR
WHERE THEY WILL REMAIN FOR THE REST OF THE PD.

OTHERWISE...A WEAK EAST TO SOUTHEAST FLOW IN ADVANCE OF THE FRONT
WILL TURN MORE NORTHEAST OR NORTH IN THE WAKE OF THE FRONT TONIGHT
AND MONDAY ..BUT SPEEDS WILL BE MOSTLY LESS THAN 10 KNOTS AND WILL
PROBABLY BECOME CALM FOR MANY OF THE MORE RURAL TAF SITES DURING
TONIGHT.

OUTLOOK...
HIGH PRESSURE AND DRIER AIR WILL BUILD AND VFR CONDITIONS ARE
ANTICIPATED FOR THE FIRST HALF OF THE COMING WEEK.

&&

.MARINE...
MARINE CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY THRESHOLDS TONIGHT THROUGH EARLY THIS COMING WEEK AT
LEAST.

A WEAK FRONT WILL APPROACH THE COASTAL WATERS FROM THE WEST-
NORTHWEST AND CROSS THE AREA TONIGHT. A LOW ON THE FRONT WILL PASS
OFF THE CAROLINA COAST TONIGHT. HIGH PRESSURE WILL BUILD INTO OUR
AREA FOR MUCH OF THE UPCOMING WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...HAYES
SHORT TERM...IOVINO
LONG TERM...MIKETTA
AVIATION...MIKETTA
MARINE...MIKETTA
Hazardous weather outlook, Jun 5, 3:45 PM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT SUN JUN 5 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-062100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
345 PM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-062100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 5, 6:59 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT SUN JUN 5 2011

PAZ054-060-061-060000-
BERKS PA-CARBON PA-LEHIGH PA-
659 PM EDT SUN JUN 5 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND
LEHIGH COUNTIES...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 25 MILES WEST OF LEHIGHTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR TRESCKOW AROUND
715 PM...BEAVER MEADOWS AROUND 730 PM...LANSFORD...SUMMIT HILL
AROUND 745 PM...WANAMAKERS AND LENHARTSVILLE AROUND 800 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4066 7557 4047 7594 4059 7608 4060 7605
      4059 7603 4064 7600 4074 7578 4084 7594
      4090 7600 4092 7599 4097 7587 4097 7586

HAYES
Special weather statement, Jun 5, 7:39 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 PM EDT SUN JUN 5 2011

PAZ055-060045-
MONROE PA-
739 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF WILKES-BARRE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BLAKESLEE...TOBYHANNA AROUND
815 PM...LONG POND...POCONO RACEWAY AROUND 830 PM...REEDERS AND JONAS
AROUND 845 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4108 7515 4084 7544 4095 7555 4097 7554
      4099 7550 4111 7562 4113 7566 4115 7562
      4123 7554 4123 7552 4125 7550 4125 7545

HAYES
Special weather statement, Jun 5, 7:44 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT SUN JUN 5 2011

PAZ060-060045-
BERKS PA-
744 PM EDT SUN JUN 5 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 36 MILES WEST OF LEHIGHTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...
PORT CLINTON AROUND 830 PM...BERNVILLE AND CENTERPORT AROUND 845 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4052 7637 4052 7630 4054 7618 4056 7615
      4058 7609 4060 7605 4059 7603 4063 7600
      4046 7580 4028 7608 4051 7640

HAYES
Special weather statement, Jun 5, 8:16 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SUN JUN 5 2011

NJZ007-PAZ054-055-060>062-069-060115-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
WARREN NJ-
816 PM EDT SUN JUN 5 2011

...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
LEHIGH...MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
LEHIGHTON TO 2 MILES NORTHWEST OF LEHIGHTON TO 9 MILES SOUTHWEST OF
LEHIGHTON...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
PENN FOREST RESERVOIR...NEFFS AROUND 830 PM...COFFEETOWN...BEERSVILLE
AROUND 845 PM...PALMER HEIGHTS...FULLERTON AROUND 900 PM...TATAMY AND
OLD ORCHARD AROUND 915 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4084 7522 4071 7519 4053 7535 4066 7593
      4068 7592 4074 7578 4080 7588 4099 7582
      4099 7580

HAYES
Special weather statement, Jun 5, 9:08 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT SUN JUN 5 2011

MDZ008-PAZ067-060215-
CECIL MD-CHESTER PA-
908 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LANCASTER...MOVING SOUTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATGLEN AROUND 945 PM...MOUNT
VERNON...GLEN ROY AROUND 1000 PM...CALVERT AND FARMINGTON AROUND 1015
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3974 7613 3978 7607 3985 7603 3987 7601
      3992 7601 3993 7600 3996 7600 4000 7598
      3966 7581 3959 7613 3961 7615 3973 7618

HAYES
Special weather statement, Jun 5, 10:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN JUN 5 2011

MDZ008-012-015-PAZ067-060300-
CECIL MD-CHESTER PA-KENT MD-QUEEN ANNE'S MD-
1006 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...KENT AND QUEEN
ANNE'S COUNTIES...

AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF ELKTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR WEST NOTTINGHAM...RISING SUN
AROUND 1015 PM...WOODLAWN...WOODLAWN AROUND 1030 PM...HOLLYWOOD BEACH
AROUND 1045 PM AND KENNEDYVILLE AROUND 1100 PM.

WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3973 7615 3975 7610 3986 7602 3986 7600
      3927 7583 3923 7618 3933 7619 3938 7611
      3938 7607 3945 7600 3946 7602 3953 7599
      3956 7610 3968 7622 3973 7622

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:46 PM EDTExcessive Heat WatchPHIBurlington, Camden, Gloucester, Mercer25 hr
Jun 5, 8:06 PM EDTSevere Thunderstorm WarningPHIBerks39 min
Jun 5, 8:16 PM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton59 min
Jun 5, 9:08 PM EDTSpecial Weather StatementPHICecil67 min
Jun 5, 11:14 PM EDTSpecial Weather StatementPHIKent, Queen Anne's61 min

Nearby

Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.